Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 31, Pages 1633-1651
http://dx.doi.org/10.1155/S016117120421225X

Stochastic processes and antiderivational equations on non-Archimedean manifolds

Department of Theoretical Researches, General Physics Institute, Russian Academy of Sciences, Street Vavilov 38, GSP-1, Moscow 119991, Russia

Received 24 December 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Ludkovsky, “Line antiderivations over local fields and their applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 2, pp. 263–309, 2005. View at Publisher · View at Google Scholar
  • S. V. Ludkovsky, “Topological transformation groups of manifolds over non-Archimedean fields, their representations, and quasi-invariant measures. I,” Journal of Mathematical Sciences, vol. 147, no. 3, pp. 6703–6846, 2007. View at Publisher · View at Google Scholar
  • S. V. Ludkovsky, “Topological transformation groups of manifolds over non-Archimedean fields, their representations, and quasi-invariant measures, II,” Journal of Mathematical Sciences, vol. 150, no. 4, pp. 2123–2223, 2008. View at Publisher · View at Google Scholar
  • S. V. Ludkovsky, “Infinitely divisible distributions over locally compact non-archimedean fields,” Journal of Mathematical Sciences, vol. 185, no. 1, pp. 35–64, 2012. View at Publisher · View at Google Scholar
  • S. V. Ludkovsky, “Stochastic processes and their spectral representations over non-archimedean fields,” Journal of Mathematical Sciences, vol. 185, no. 1, pp. 65–124, 2012. View at Publisher · View at Google Scholar
  • Sergey V. Ludkowski, “Non-Archimedean Antiderivations and Calculus of operators with local spectra,” Far East Journal of Mathematical Sciences, vol. 99, no. 4, pp. 455–489, 2016. View at Publisher · View at Google Scholar